Latest Questions

Hi, I just found out I tested positive for chlamydia and gonorrhea. I took the treatment but had sex before a week than took another treatment and so did my bf, but it's only been 4 days for me and 2 days for him today he fingered me is that gonna cause us to get it back or something.

If you had penis/vagina sex before 1 week then you and your partner should be retreated.

Hi I'm on my 4th day of sti(chlamydia and gonorrhea )treatment and my bf is on his second I had two shots and over four pills and still taking medication for it but I haven't made it to the 7th day and my bf fingered and went down on me does that mean we have it it was just for a second but idk
Chlamydia and Gonorrhea are transmitted via bodily fluids.  
If your boyfriend had oral (mouth) chlamydia or gonorrhea infection it could be transmitted (given) to you. 
If his infection was in his penis and there was no contact with his penis then it would not be transmitted (given) to you. 
If you are concerned, speak to your health care provider about being retreated.  
So I've been spotting for 2 months and it's been like really light then I started bleeding a lot like if I was on my period but now that I'm not bleeding a lot I still have like bloody color and when me and my boyfriend were having sex he stopped and said that I was bleeding what does this mean?

Irregular bleeding can have many causes. Please schedule an appointment with your primary care provider or Corner Health Center.

I was supposed to have my depo shot on March 5 and I missed it. We had unprotected sex March 6,9,10 and 14. And it took 1week to get my depo shot again. Am I pregnant?
See information about depo on the ASK US page. 
1if you had unprotected sex after your depo shot was due you are at risk of pregnancy. If you did not get a pregnancy test before your recent shot it would probably be a good idea to get one. 
I STOPPED USING CONTRACEPTIVE IN OCTOBER LAST YEAR SO I slept with my boyfriend without the use of condom In Feb. I only menstruated on April but only for 1 day. Am I pregnant?
Anytime you have unprotected sex you are at risk of pregnancy. 
Take a home pregnancy test or schedule an appointment with your primary care provider or at Corner Health Center.
I had unprotected sex and 16 days later I got the depo shot, the doctor said as long as it was longer then 2 weeks the pregnancy test would be accurate, but it's been 5 days since the shot and I should be on my period right now but I'm late, could I be pregnant?
Your periods may change with depo so it is not unusual that you did not get your period . 
If you are worried you can take a pregnancy test to be sure.
Is it normal for my first period to only last for one day?

It is not unusual for periods to be light, short and irregular when they first start and even for the first 1-2 years.

My period has been on for a whole month now. I believe there has only been one day where I didn't have to wear any sanitary pads/tampons. And even still on that day it came back out of nowhere. I don't do shots so I'm not taking one but I did have sex right after the end of my period and I've been bleeding ever since

Irregular bleeding can have many causes .  Please schedule an appointment with your primary care provider or at Corner health for further evaluation .

my boyfriend and i had sex and the condom broke. i took A plan B within the next hour and it was two days after my ovulation and he did not finish in me whatsoever. I am just nervous about pre ejaculate fluid. will i get pregnant???
Plan B taken soon after unprotected sex is effective at preventing pregnancy . It can also change the timing of your next period.
If you do not get a period within 2 weeks of your expected date then please take a pregnancy test or call your PCP or Corner health to schedule an appointment  for a pregnancy test and to talk about what birth control method would be good for you.
So me and this boy had unprotected sex and he came inside of me on Sunday morning around 1:00 am, I took the plan b the same day at 4:00 pm. I have felt bloated, and my hunger has increased, and I have notice a few aches in my stomach which I believe are all side effects of the plan b. Wednesday, I had to receive a tetanus shot, and I was worried that would interfere, but the health care workers said the plan b was already in my bloodstream so I should be fine. Today, which is Thursday, I had to pee, well when I was done about to flush it down the toilet, I noticed brown discharge with a little bit of blood floating in the toilet, you could barely see the blood, it was just a slight amount.. So I did some research and found out that brown discharge could be a early sign of pregnancy!!!! I'm not sure if that's true or if the discharge is just another side effect from taking taking the plan b, do you think I am pregnant or just overthinking it?? Please I need your help...

If you took the Plan B it greatly reduces the chances of you becoming pregnant. Brownish discharge can have other causes.  If it continues please schedule an appointment with your primary care provider or at Corner Health to make sure you do not have an infection.  


Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »